# SDR HEEA0014755

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 7665002802104
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR VALVE ALLOWS AIR INTO HYDRAULIC SYSTEM.
